Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The solution of boundary problems of linear differential equations of odd order


Author: W. D. A. Westfall
Journal: Bull. Amer. Math. Soc. 15 (1909), 223-225
DOI: https://doi.org/10.1090/S0002-9904-1909-01740-9
MathSciNet review: 1558742
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01740-9